CSpace  > 系统科学研究所
Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials
Chen, Yong; Yan, Zhenya1
2017-11-01
Source PublicationANNALS OF PHYSICS
ISSN0003-4916
Volume386Pages:44-57
AbstractWe explore the influence of effective-mass modulation on beam dynamics in the one- and two-dimensional generalized linear and nonlinear Schrodinger equations with parity-time (PT) symmetric periodic potentials. In the linear regime, we successively give the first and second PT threshold curves of optical lattices under the modulation of different effective masses, and analyze the associated band structure and diffraction dynamics of beams. In the Kerr-nonlinear regime, a family of novel optical solitons can exist in the semi-infinite gap. As the effective-mass parameter grows, the existing range of these solitons gradually increases whereas their stable domain gradually diminishes. Two-dimensional (2D) stability analysis reveals that the larger effective-mass parameter, gain-and-loss amplitude, and propagation constant may more easily lead to instable solitons. The 1D and 2D transverse power flows are also examined. Our results may open a new design window for the nonlinear optics in the effective mass and PT-symmetric lattices and other related fields. (C) 2017 Elsevier Inc. All rights reserved.
KeywordThe generalized linear and nonlinear Schrodinger equations PT-symmetric periodic potentials Effective-mass modulation Optical solitons Stability
DOI10.1016/j.aop.2017.08.022
Language英语
Funding ProjectNSFC[11571346] ; NSFC[61621003] ; Youth Innovation Promotion Association CAS
WOS Research AreaPhysics
WOS SubjectPhysics, Multidisciplinary
WOS IDWOS:000414891900005
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/26855
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, AMSS, Inst Syst Sci, Key Lab Math Mechanizat, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Chen, Yong,Yan, Zhenya. Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials[J]. ANNALS OF PHYSICS,2017,386:44-57.
APA Chen, Yong,&Yan, Zhenya.(2017).Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials.ANNALS OF PHYSICS,386,44-57.
MLA Chen, Yong,et al."Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials".ANNALS OF PHYSICS 386(2017):44-57.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Yong]'s Articles
[Yan, Zhenya]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Yong]'s Articles
[Yan, Zhenya]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Yong]'s Articles
[Yan, Zhenya]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.